[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.241.199. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1971

Unusual Reaction to Chlorambucil in a Patient With Chronic Lymphocytic Leukemia

Author Affiliations

Providence, RI

From the Division of Clinical Hematology, Department of Medicine, Rhode Island Hospital, Providence.

Arch Dermatol. 1971;104(1):77-79. doi:10.1001/archderm.1971.04000190079013
Abstract

A severe skin hypersensitivity reaction to chlorambucil occurred in a 62-year-old woman. Patch testing showed a delayed type of hypersensitivity to chlorambucil. Serum precipitin tests were negative and an immediate type of scratch-test response was also negative. Although rare, allergy to chlorambucil should be considered in the differential diagnosis of patients presenting with allergic symptoms or rash while receiving therapy with this alkylating agent.

×